# SDR IPXA2676354

- Difficulty date: December 3, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587665
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OTBD FLOOR PANEL DAMAGED.     FABRICATED NEW FLOOR PANEL.
